# SDR SWAA2025011686792

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8929S
- Make and model: Boeing 737-8
- Aircraft serial: 42578
- Aircraft time: 1,749 hours, 942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT GALLEY ( CLOSEST TO AFT SERVICE DOOR ) WILL NOT TEST<[01] R&R BATTERY IN AFT GALLEY FLASHLIGHT NEAREST TO AFT SERVICE DOOR IAW AMM 25-64-00
